Sh:895

Bib entry
@article{Sh:895,
 author = {Shelah, Saharon},
 title = {{Large continuum, oracles}},
 journal = {Cent. Eur. J. Math.},
 fjournal = {Central European Journal of Mathematics},
 volume = {8},
 number = {2},
 year = {2010},
 pages = {213--234},
 issn = {1895-1074},
 doi = {10.2478/s11533-010-0018-3},
 mrclass = {03E35 (03E17 03E40)},
 mrnumber = {2610747},
 doi = {10.2478/s11533-010-0018-3},
 note = {\href{https://arxiv.org/abs/0707.1818}{arXiv: 0707.1818}},
 arxiv_number = {0707.1818}
}